# SDR ERAA098184

- Difficulty date: September 8, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N564EH
- Make and model: Skrsky S61N
- Aircraft time: 33,877 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Pad
- Condition: Missing
- Location: Main Rotor
- Part time: 4,539 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR PAD MISSING.  DEFORMING SHOULDER.  RESULT, CRACKED.  RECOMMEND ASSEMBLY PRACTICES DEVELOPED.  VISUAL INSPECTION AND NDT CONFIRMATION.  SCRAP AND RETURN TO ERA.
